# SDR IPXA2020093060806

- Difficulty date: September 30, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 34,433 hours, 23,896 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 148N84023
- Condition: Gouged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG 4 MAJOR REPAIR DOUBLER ON RT CORNER OF FWD FIREWALL IS GOUGED.  REMOVED REPAIR DOUBLER AND FABRICATE A NEW DOUBLER, PER SRM 53-80-08-2R-2.
